# SDR ERAA082709

- Difficulty date: November 19, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Make and model: Bolkms BO105C
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Sleeve
- Condition: Stiff
- Location: Transmission
- Part time: 14,806 hours
- Component: Transmission
- Component part number: 4638001007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMISSION SLIDING SLEEVE STIFF.
